# SDR SWIA2020031049104

- Difficulty date: November 18, 2019
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA EA - REMOVED DAMAGE FROM SKIN AROUND THE GROUND AIRCONNECTION DOOR, WIFI DOUBLER AND FOUND REMAINING SKIN THICKNESS TO BE WITIN LIMITS REF STS EA --, ACCOMPLISH A DETAILED VISUAL INSPECTION PER NDTM OF THE REPAIR AREA AND THE ADJACENT STRUCTURE FASTENERS FOR GENERAL OVERALL CONDITION WITHIN 3 INCHES OF THE REPAIR PERIMETER.  CLEAN THE AREA TO BE INSPECTED WITH A CLOTH WETTED WITH ISOPROPYL ALCOHOL (OR EQUIVALENT). , PART NUMBER:   - , SERIAL NUMBER: 15109, POSITION:      (C-CHECK) RO 3/6/2020   PERFORMED REPAIR TO FUSELAGE LOWER SKIN AROUND THE GROUND AIRCONNECTION DOOR, WIFI DOUBLER AND FOUND REMAINING SKIN THICKNESS TO BE WITIN LIMITS REF REO -- , ENSURED BLENDS WERE IN LIMITS, FOUND NO ADDITIONAL DAMAGE WITHIN PREVIOUS DAMAGED AREA, NO DEFECTS NOTED, RESTORED FINISH. COMPLIED WITH TASK CARD. THIS IS TERMINATING ACTION FOR  RA EA.
